# SDR SWIA202161525

- Difficulty date: August 5, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Not Reported
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL ANGLE CORRODED AROUND FASTENER HOLES , AND OTHER MULTIPLE AREAS OF CORROSION (AS MARKED WITH MARKER)   (C-CHECK RO 9/30/2021)     REMOVED AND REPLACED PAXDOOR LOWER FLOOR SILL ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01
